# SDR AUS20020953

- Difficulty date: August 26, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Rroyce RB211524*
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bolt
- Part number: BLT5371
- Condition: Missing
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE NOSE CONE SUPPORT RING BOLTS MISSING.
